American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Kusano Takasi and Manabu Naito. On the number of zeros of nonoscillatory solutions to half-linear ordinary differential equations involving a parameter. Trans. Amer. Math. Soc. 354 (2002) 4751-4767. MR 1926835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. J. Harris and Q. Kong. On the oscillation of differential equations with an oscillatory coefficient . Trans. Amer. Math. Soc. 347 (1995) 1831-1839. MR 1283552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Gregory and H. R. Hughes. Random quadratic forms . Trans. Amer. Math. Soc. 347 (1995) 709-717. MR 1254841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Uri Elias. Zeros of solutions and of Wronskians for the differential equation $L\sb ny+p(x)y=0$ . Trans. Amer. Math. Soc. 324 (1991) 27-40. MR 1005078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. J. Butler, L. H. Erbe and A. B. Mingarelli. Riccati techniques and variational principles in oscillation theory for linear systems . Trans. Amer. Math. Soc. 303 (1987) 263-282. MR 896022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. J. Etgen, G. D. Jones and W. E. Taylor. On the factorizations of ordinary linear differential operators . Trans. Amer. Math. Soc. 297 (1986) 717-728. MR 854095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. Ladas, Y. G. Sficas and I. P. Stavroulakis. Necessary and sufficient conditions for oscillations of higher order delay differential equations . Trans. Amer. Math. Soc. 285 (1984) 81-90. MR 748831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Man Kam Kwong and James S. W. Wong. Linearization of second-order nonlinear oscillation theorems . Trans. Amer. Math. Soc. 279 (1983) 705-722. MR 709578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Gingold. On the location of zeros of oscillatory solution . Trans. Amer. Math. Soc. 279 (1983) 471-496. MR 709564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Margalit Ronen. Structure of complex linear differential equations . Trans. Amer. Math. Soc. 269 (1982) 429-444. MR 637700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl H. Rasmussen. Oscillation and asymptotic behavior of systems of ordinary linear differential equations . Trans. Amer. Math. Soc. 256 (1979) 1-47. MR 546906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Uri Elias. Focal points for a linear differential equation whose coefficients are of constant signs . Trans. Amer. Math. Soc. 249 (1979) 187-202. MR 526317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. S. Keener and C. C. Travis. Positive cones and focal points for a class of $n$th-order differential equations . Trans. Amer. Math. Soc. 237 (1978) 331-351. MR 479377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roger T. Lewis. Conjugate points of vector-matrix differential equations . Trans. Amer. Math. Soc. 231 (1977) 167-178. MR 0442364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sui Sun Cheng. Systems-conjugate and focal points of fourth order nonselfadjoint differential equations . Trans. Amer. Math. Soc. 223 (1976) 155-165. MR 0473334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. D. Gentry and C. C. Travis. Comparison of eigenvalues associated with linear differential equations of arbitrary order . Trans. Amer. Math. Soc. 223 (1976) 167-179. MR 0425241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Gregory and G. C. Lopez. An approximation theory for generalized Fredholm quadratic forms and integral-differential equations . Trans. Amer. Math. Soc. 222 (1976) 319-335. MR 0423024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Giovanni Vidossich. Solution of Hallam's problem on the terminal comparison principle for ordinary differential inequalities . Trans. Amer. Math. Soc. 220 (1976) 115-132. MR 0412524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zeev Nehari. Nonlinear techniques for linear oscillation problems . Trans. Amer. Math. Soc. 210 (1975) 387-406. MR 0372327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zeev Nehari. Conjugate points, triangular matrices, and Riccati equations . Trans. Amer. Math. Soc. 199 (1974) 181-198. MR 0350113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. O. Banks and G. J. Kurowski. A Pr\"ufer transformation for the equation of the vibrating beam . Trans. Amer. Math. Soc. 199 (1974) 203-222. MR 0350111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Grimmer. Oscillation criteria and growth of nonoscillatory solutions of even order ordinary and delay-differential equations . Trans. Amer. Math. Soc. 198 (1974) 215-228. MR 0348227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William F. Trench. Canonical forms and principal systems for general disconjugate equations . Trans. Amer. Math. Soc. 189 (1974) 319-327. MR 0330632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. Aharonov and M. Lavie. Disjoint meromorphic functions and nonoscillatory differential systems . Trans. Amer. Math. Soc. 187 (1974) 203-216. MR 0344472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Curtis C. Travis. Comparison of eigenvalues for linear differential equations of order $2n$ . Trans. Amer. Math. Soc. 177 (1973) 363-374. MR 0316808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas G. Hallam. A comparison principle for terminal value problems in ordinary differential equations . Trans. Amer. Math. Soc. 169 (1972) 49-57. MR 0306611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. V. Coffman and J. S. W. Wong. Oscillation and nonoscillation of solutions of generalized Emden-Fowler equations . Trans. Amer. Math. Soc. 167 (1972) 399-434. MR 0296413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William T. Reid. A system of ordinary linear differential equations with two-point boundary conditions . Trans. Amer. Math. Soc. 44 (1938) 508-521. MR 1501979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. H. Sturdivant. Second-order linear systems with summable coefficients . Trans. Amer. Math. Soc. 30 (1928) 560-566. MR 1501445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] William M. Whyburn. Second-order differential systems with integral and $k$-point boundary conditions . Trans. Amer. Math. Soc. 30 (1928) 630-640. MR 1501451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2